| Model Number |
MMT-723NAP |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
It was reported that the insulin pump had received motor error alarm.Customer¿s blood glucose was 125 mg/dl.Customer stated that the alarm was previously cleared.Customer was able to complete insulin pump rewind.Customer also reported that the insulin pump received another motor error alarm.Troubleshooting was performed.The insulin pump will be returned for analysis.